Please use this identifier to cite or link to this item: http://elar.urfu.ru/handle/10995/117845
Full metadata record
DC FieldValueLanguage
dc.contributor.authorOsipov, A. V.en
dc.date.accessioned2022-10-19T05:19:53Z-
dc.date.available2022-10-19T05:19:53Z-
dc.date.issued2022-
dc.identifier.citationOsipov A. V. A Functional Characterization of the Hurewicz Property / A. V. Osipov // Iranian Journal of Mathematical Sciences and Informatics. — 2022. — Vol. 17. — Iss. 1. — P. 99-109.en
dc.identifier.issn17354463-
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85128881824&doi=10.52547%2fijmsi.17.1.99&partnerID=40&md5=a3ecb32fe3c8eb32ca4ab14f22c42bc0link
dc.identifier.urihttp://elar.urfu.ru/handle/10995/117845-
dc.description.abstractFor a Tychonoff space X, we denote by Cp(X) the space of all real-valued continuous functions on X with the topology of point-wise convergence. We study a functional characterization of the covering property of Hurewicz. © 2022 Academic Center for Education, Culture and Research TMU.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherIranian Academic Center for Education, Culture and Researchen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceIranian Journal of Mathematical Sciences and Informaticsen
dc.subjectCP THEORYen
dc.subjectHUREWICZ PROPERTYen
dc.subjectSELECTION PRINCIPLESen
dc.subjectUFIN(O,Γ)en
dc.subjectUFIN(O,Ω)en
dc.titleA Functional Characterization of the Hurewicz Propertyen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.52547/ijmsi.17.1.99-
dc.identifier.scopus85128881824-
local.contributor.employeeOsipov, A.V., Krasovskii Institute of Mathematics and Mechanics, Ural Federal University, Ural State University of Economics, Yekaterinburg, Russian Federationen
local.description.firstpage99-
local.description.lastpage109-
local.issue1-
local.volume17-
dc.identifier.wos000798350900008-
local.contributor.departmentKrasovskii Institute of Mathematics and Mechanics, Ural Federal University, Ural State University of Economics, Yekaterinburg, Russian Federationen
local.identifier.pure30209132-
local.identifier.eid2-s2.0-85128881824-
local.identifier.wosWOS:000798350900008-
Appears in Collections:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85128881824.pdf389,27 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.